Finite solvable groups with supersolvable maximal subgroups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1980), pp. 22-27
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_5_a4,
author = {L. S. Kazarin and Yu. A. Korzyukov},
title = {Finite solvable groups with supersolvable maximal subgroups},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {22--27},
year = {1980},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_5_a4/}
}
L. S. Kazarin; Yu. A. Korzyukov. Finite solvable groups with supersolvable maximal subgroups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1980), pp. 22-27. http://geodesic.mathdoc.fr/item/IVM_1980_5_a4/